# SDR DALA2021113007343

- Difficulty date: November 24, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 53,918 hours, 36,970 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR JAMB: 6 AREAS OF CORROSION LOCATED ON DOOR JAMB. -M- SUMMARY SEE NRC 001-0371:5230-2001/011 00187: CORROSION LEVEL 2, BLENDED AND CHECKED LIMITS REF B717 SRM 51-10-06. INSTALLED A NEW FWD CARGO LOWER DOOR JAM PAN, LOWER SCUFF PLATE, FWD AND AFT SPLICE, AND TWO FITTINGS PER B717 SRM 53-20-15-2R-6 REPAIR 6. (LP #2029430)
